# SDR COMA0660502

- Difficulty date: August 22, 2005
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 30,223 hours, 28,433 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5306 - THE AFT CABIN EMERGENCY FLOOR LEVEL LIGHTING FAILED TEST.  REPAIRED WIRING ON AFT EMERGENCY FLOOR LEVEL FLEX STRIP CONNECTOR.
